# SDR CA150408003

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START/RUN-UP FOR FLIGHT, THE PILOT NOTICED THAT ENGINE WAS NON-RESPONSIVE TO PLA WHILE IN GROUND IDLE.   WHEN THE CONTROL LEVER WAS SET TO FLIGHT IDLE, THE ENGINE RESPONDED NORMALLY. TROUBLESHOOTING IS ON-GOING.
